Alert archive / Indiana / Wind Advisories in 2008

Wind Advisory 12, NWS Northern Indiana

December 27, 200821 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind advisory at Dec 27, 2008, 4:19 AM EST for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Dec 27, 2008, 1:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2008, 4:19 AM EST (09:19 UTC)
In effect from
Dec 27, 2008, 1:00 PM EST
Expired
Dec 28, 2008, 10:54 AM EST
In force
22 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
377 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 270919
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST SAT DEC 27 2008

...STRONG WINDS TO AFFECT THE AREA THIS AFTERNOON INTO SUNDAY
MORNING...

.A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE THROUGH
THE AREA TONIGHT. STRONG WINDS WILL INCREASE THIS AFTERNOON AHEAD
OF THE FRONT AND CONTINUE TONIGHT INTO SUNDAY MORNING. SUSTAINED
WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE.

INZ003>009-012>018-MIZ077-OHZ001-002-004-005-015-016-271730-
/O.CAN.KIWX.FG.Y.0009.000000T0000Z-081227T1200Z/
/O.NEW.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
BERRIEN-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA
419 AM EST SAT DEC 27 2008 /319 AM CST SAT DEC 27 2008/

...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /12 PM CST/ SUNDAY...
...DENSE FOG ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /12 PM CST/ SUNDAY. THE DENSE FOG ADVISORY
HAS BEEN CANCELED. 

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND THEN
DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...OR
WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

MIZ078>081-271730-
/O.NEW.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
/O.CON.KIWX.FG.Y.0009.000000T0000Z-081227T1200Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE
419 AM EST SAT DEC 27 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SUNDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
7 AM EST THIS MORNING. 

DENSE FOG WILL CONTINUE OVER SOUTHWEST LOWER MICHIGAN EARLY THIS
MORNING BEFORE IMPROVING BY DAYBREAK. VISIBILITIES OF LESS THAN
ONE QUARTER OF A MILE ARE EXPECTED.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND THEN
DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...OR
WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

INZ020-022>027-032>034-OHZ024-025-271730-
/O.NEW.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...
PORTLAND...VAN WERT...DELPHOS...LIMA
419 AM EST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SUNDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND THEN
DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...OR
WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
6 follow-up statements
000 
WWUS73 KIWX 271152
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 AM EST SAT DEC 27 2008

...STRONG WINDS TO AFFECT THE AREA THIS AFTERNOON INTO SUNDAY
MORNING...

.A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE
THROUGH THE AREA TONIGHT. STRONG WINDS WILL INCREASE THIS
AFTERNOON AHEAD OF THE FRONT AND CONTINUE TONIGHT INTO SUNDAY
MORNING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE
POSSIBLE.

MIZ078>081-272000-
/O.EXT.KIWX.FG.Y.0009.000000T0000Z-081227T1500Z/
/O.CON.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE
652 AM EST SAT DEC 27 2008

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SUNDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM EST SUNDAY. 

DENSE FOG WILL CONTINUE OVER SOUTHWEST LOWER MICHIGAN EARLY THIS
MORNING BEFORE IMPROVING LATER THIS MORNING. VISIBILITIES OF LESS THAN
ONE QUARTER OF A MILE ARE EXPECTED.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND
THEN DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

INZ003>009-012>018-020-022>027-032>034-MIZ077-OHZ001-002-004-005-
015-016-024-025-272000-
/O.CON.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
652 AM EST SAT DEC 27 2008 /552 AM CST SAT DEC 27 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /12 PM CST/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 1 PM EST /12 PM CST/ SUNDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND
THEN DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIWX 271505
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 AM EST SAT DEC 27 2008

...STRONG WINDS TO AFFECT THE AREA THIS AFTERNOON INTO SUNDAY
MORNING...

.A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE
THROUGH THE AREA TONIGHT. STRONG WINDS WILL INCREASE THIS
AFTERNOON AHEAD OF THE FRONT AND CONTINUE TONIGHT INTO SUNDAY
MORNING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE
POSSIBLE.

MIZ078>081-272315-
/O.EXP.KIWX.FG.Y.0009.000000T0000Z-081227T1500Z/
/O.CON.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE
1005 AM EST SAT DEC 27 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND
THEN DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

INZ003>009-012>018-020-022>027-032>034-MIZ077-OHZ001-002-004-005-
015-016-024-025-272315-
/O.CON.KIWX.WI.Y.0012.081227T1800Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1005 AM EST SAT DEC 27 2008 /905 AM CST SAT DEC 27 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. THE WINDS WILL BECOME SOUTHWEST OVERNIGHT...AND
THEN DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JC
000 
WWUS73 KIWX 272015
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EST SAT DEC 27 2008

...STRONG WINDS TO AFFECT THE AREA INTO SUNDAY MORNING...

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG
WINDS WILL INCREASE LATE THIS AFTERNOON AHEAD OF THE FRONT AND
CONTINUE TONIGHT INTO SUNDAY MORNING. SUSTAINED WINDS OF 25 TO 35
MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...ESPECIALLY AFTER MIDNIGHT.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-280415-
/O.CON.KIWX.WI.Y.0012.000000T0000Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
315 PM EST SAT DEC 27 2008 /215 PM CST SAT DEC 27 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY. 

EXPECT SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON AND EVENING. THE WINDS WILL BECOME SOUTHWEST
OVERNIGHT BEHIND THE COLD FRONT AND INCREASE TO SUSTAINED AT 25
TO 35 MPH WITH GUSTS TO 55 MPH. THE WINDS WILL DIMINISH SUNDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 55 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JC
000 
WWUS73 KIWX 280354
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EST SAT DEC 27 2008

...STRONG WINDS TO AFFECT THE AREA INTO SUNDAY MORNING...

.STRONG WINDS WILL INCREASE OVERNIGHT BEHIND A STRONG COLD FRONT
AND PERSIST INTO SUNDAY MORNING. SUSTAINED WINDS OF 25 TO 35 MPH
WITH GUSTS TO 55 MPH ARE POSSIBLE.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-281200-
/O.CON.KIWX.WI.Y.0012.000000T0000Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1054 PM EST SAT DEC 27 2008 /954 PM CST SAT DEC 27 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /12 PM CST/
SUNDAY. 

WINDS WILL BECOME SOUTHWEST OVERNIGHT BEHIND THE COLD FRONT AND
INCREASE TO SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. THE
WINDS WILL DIMINISH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 55 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIWX 280949
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 AM EST SUN DEC 28 2008

...STRONG WINDS WILL CONTINUE THIS MORNING...

.A STRONG LOW PRESSURE SYSTEM CENTERED OVER NORTHERN MICHIGAN
EARLY THIS MORNING WILL MOVE NORTHEAST TO QUEBEC THIS AFTERNOON.
SUSTAINED WINDS OF 30 TO 40 MPH WITH WITH GUSTS TO 55 MPH EARLY THIS
MORNING WILL DIMINISH THIS AFTERNOON AS THE LOW MOVES AWAY FROM
THE AREA.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-281800-
/O.CON.KIWX.WI.Y.0012.000000T0000Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
449 AM EST SUN DEC 28 2008 /349 AM CST SUN DEC 28 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS
AFTERNOON. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 20 TO 30 MPH
WITH GUSTS TO 40 MPH THIS AFTERNOON AS LOW PRESSURE MOVES
NORTHEAST AWAY FROM THE GREAT LAKES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER...
OR WIND GUSTS OF 45 MPH OR MORE...ARE EXPECTED. WINDS THIS STRONG
CAN CAUSE BRANCHES TO BE BLOW DOWN AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIWX 281554
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EST SUN DEC 28 2008


INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-281700-
/O.CAN.KIWX.WI.Y.0012.000000T0000Z-081228T1800Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1054 AM EST SUN DEC 28 2008 /954 AM CST SUN DEC 28 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS AND WILL CONTINUE TO DO
SO THROUGH THE REMAINDER OF THE AFTERNOON...AS DEEP LOW PRESSURE
QUICKLY DEPARTS FROM THE REGION.

$$

JC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Dec 27, 12:35 AM EST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 27, 12:35 AM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EST SAT DEC 27 2008

.AVIATION...
LIFR CONDS CONTINUING AT KSBN TONIGHT WITH WARM AIR CONTINUING TO
ADVECT NORTHWARD OVER COLD SNOWPACK. VISIBILITIES HAVE IMPROVED
OVER THE SOUTHERN PORTION OF THE FORECAST AREA INCLUDING KFWA AS
LOW LEVEL MIXING HAS WASHED OUT THE DENSE FOG. SHRA CONTINUE TO
MOVE NE AND WILL PASS OVER KFWA NEXT COUPLE OF HOURS. CONTINUING
LOW LEVEL WIND SHEAR BASED ON 00Z SOUNDING FROM KILX THROUGH THE
NEXT FEW HOURS AND WILL REASSESS FOR NEED TO CONTINUE WITH AMD. SIG
WEATHER RETURNS ON SAT AS ORGANIZED SHRA WITH SOME TS REDEVELOP
AND MOVE IN FROM THE WEST. SIGNIFICANTLY WINDY CONDS NEAR END OF
TAF PD WITH MAJOR WIND SHIFT ALONG FROPA LYING JUST AT END OF FCST
AND WILL BE INCLUDED WITH THE 12Z TAF PACKAGE.

&&

.PREV DISCUSSION... /ISSUED 635 PM EST FRI DEC 26 2008/

SHORT TERM... TONIGHT THROUGH SATURDAY NIGHT... KIWX RADAR
SHOWING JUST A FEW SHRA OVER EXTREME SE CWA AND EXPECTED TO MOVE
OUT OF THE AREA BY ISSUANCE. SFC ANALYSIS HAS LOW PRESSURE
CENTERED OVER NEBRASKA WITH WARM FRONT EXTENDING SOUTHEAST THROUGH
NORTHERN MISSOURI AND DOWN THROUGH SOUTHERN ILLINOIS. LOOK FOR
MAINLY DRIZZLE AND DENSE FOG BEFORE MIDNIGHT THIS EVENING AS LULL
IN PRECIP EXPECTED UNTIL WARM FRONT WORKS UP INTO THE AREA.
ADJUSTED WEATHER GRIDS ACCORDINGLY TO FOCUS REDEVELOPMENT OF
PRECIP TO AFTER 06Z. AREAS OF DENSE FOG TO OUR SOUTH ALONG CURRENT
POSITION OF WARM FRONT...NOT CONVINCED OF WIDESPREAD LT QUARTER
MILE BUT SURROUNDING OFFICES ON BOARD WITH ADVISORY SO WILL MOST
LIKELY GO THIS DIRECTION AS WELL. BEYOND TONIGHT MODELS ON TRACK
WITH CURRENT FCST SO NO MAJOR CHANGES MADE. WILL CONTINUE FLOOD
WATCH FOR NW CWA AS POTENTIAL FOR HEAVY RAIN STILL IN PLACE AS
70KT LLJ WILL SUPPORT IMPRESSIVE THERMAL AND MOISTURE TRANSPORT
INTO THIS AREA. SFC LOW TO REACH SOUTHERN LAKE MICHIGAN BY 06Z
SUNDAY THEN BRING COLD FRONT THROUGH THE AREA WITH A QUICK
MIX/CHANGEOVER TO SNOW AFTER MIDNIGHT. WITH WARM FRONT MOVING
THROUGH THE CWA TONIGHT EXPECT LOW WILL BE AT 00Z AND SLOWLY
RISING THROUGH THE NIGHT. NOT GOING QUITE AS AGGRESSIVE AS MOS
GUID ON HIGHS SATURDAY...HAVE TRIMMED BACK ABOUT 3-5 DEG.

LONG TERM...
MODELS IN RELATIVE AGREEMENT FOR MOST OF THIS FORECAST
BUT AFTER THURSDAY INCREASING UNCERTAINTY AS MODEL SOLUTIONS DIVERGE
CONSIDERABLY. STRONG FRONT KICKS THROUGH ON SUNDAY QUICKLY ENDING
PRECIPITATION AS SOME SNOW SHOWERS. DRY FOR EARLY PART OF THE WEEK
WITH EXCEPTION OF SOME LIGHT SNOW SHOWERS OVER MICHIGAN COUNTIES AS
A WEAKER COLD FRONT SLIDES THROUGH TUESDAY NIGHT. CONCERN FOR THE
END OF THE WEEK AS DIGGING SHORT WAVE WILL SPAWN SOME TYPE OF
SURFACE DEVELOPMENT ACROSS THE GREAT LAKES, BUT ALSO RESULT IN EAST
COAST CYCLOGENESIS. GFS HOLD ON TO UNCHARACTERISTICALLY STRONG
SURFACE LOW FOR FRIDAY NIGHT AND SATURDAY WHILE NEW ECMWF BRING A
WEAKER SYSTEM ON A SLIGHTLY MORE NORTHERLY TRACK BUT FOCUSES ON EAST
COAST DEVELOPMENT. WILL BRING IN A CHANCE OF LIGHT SNOW FOR FRIDAY
BUT NOT TO THE EXTENT THAT THE GFS ADVERTISES

HIGH TEMPS THROUGH THE PERIOD WILL REMAIN IN THE 30S TO AROUND 40
SUNDAY...INCH BACK TO THE LOWER AND MIDDLE 40S MONDAY AND TUESDAY
BUT SLIDE BACK INTO THE UPPER 20S AND LOWER 30S FOR THE REST OF THE
WEEK. LOWS WILL BE IN THE 20S FOR THE MOST PART EXCEPT FOR SOME
TEENS THURSDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...DENSE FOG ADVISORY UNTIL 7 AM EST /6 AM CST/ THIS MORNING FOR
     INZ003>009-012>018.

     FLOOD WATCH FROM 7 AM EST /6 AM CST/ THIS MORNING THROUGH SUNDAY
     MORNING FOR INZ003>008-012>016-020.

MI...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR MIZ077>081.

     FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH SUNDAY MORNING
     FOR MIZ077>081.

OH...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR OHZ001-002-
     004-005-015-016.

LM...DENSE FOG ADVISORY UNTIL 7 AM EST THIS MORNING FOR LMZ043-046.

     GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR LMZ043-
     046.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR LMZ043-046.

&&

SHORT TERM...LOGSDON
LONG TERM...SABONES
AVIATION...LUDINGTON
Hazardous weather outlook, Dec 26, 4:28 AM EST, 23 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 AM EST FRI DEC 26 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
428 AM EST FRI DEC 26 2008 /328 AM CST FRI DEC 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A PERIOD FREEZING RAIN AND SLEET IS EXPECTED IN THE AREA THIS
MORNING. WHILE ICE ACCUMULATION SHOULD BE SMALL...IT WILL LIKELY
BE ENOUGH TO CAUSE SOME SLICK ROADS AND SIDEWALKS. THERE IS A
CHANCE OF THUNDERSTORMS TONIGHT. THE STORMS ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAVY RAINFALL IS POSSIBLE SATURDAY AND SATURDAY
NIGHT...ESPECIALLY NORTHWEST OF A MONTICELLO TO HILLSDALE LINE.
THE HEAVY RAIN WILL BE ACCOMPANIED BY MUCH WARMER TEMPERATURES
RESULTING IN RAPID MELTING OF THE SNOW COVER ACROSS THIS AREA.
THE COMBINATION OF HEAVY RAINFALL AND MELTING SNOW MAY RESULT IN
FLOODING...ESPECIALLY ACROSS NORTHWEST PORTIONS OF THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
ISOLATED DAMAGING WIND GUSTS MAY ACCOMPANY THE THUNDERSTORMS
SATURDAY NIGHT...MAINLY SOUTH OF ROUTE 6. VERY WINDY CONDITIONS
ARE EXPECTED ACROSS THE AREA EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 AM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.  A SMALL CRAFT
ADVISORY MAY BE ALSO BE NEEDED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEED SATURDAY AND SATURDAY NIGHT.
GALES ARE POSSIBLE ON SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 10:49 PM ESTGale WatchIWX6 hr
Dec 26, 10:49 PM ESTMarine Dense Fog AdvisoryIWX6 hr
Dec 27, 4:35 AM ESTGale WarningIWX30 hr
Dec 27, 3:34 PM ESTSevere Thunderstorm WarningIWXCass, Pulaski, White56 min
Dec 27, 4:16 PM ESTSevere Thunderstorm WarningIWXCass, Fulton, Marshall, Starke49 min
Dec 27, 4:44 PM ESTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko61 min
Dec 27, 6:10 PM ESTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash45 min
Dec 27, 6:43 PM ESTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 2 more62 min

Nearby

Wind Advisories in Indiana, 2008Wind Advisories in Ohio, 2008Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.